English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30515

Title: The best nondeterministic representations of finite orderings
Author(s): Rodríguez Vela, María del Camino
Bahamonde Rionda, Antonio
Issue date: 1995
Publisher: Academic Press
Citation: Journal of Computer and System Sciences, 51(3), p. 486-494 (1995)
Format extent: p. 486-494
URI: http://hdl.handle.net/10651/30515
ISSN: 0022-0000
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias